Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Jul 19, 2010, 11:51 PM MST for Pima County, Arizona. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2010, 11:51 PM MST (06:51 UTC)
- Expired
- Jul 20, 2010, 1:15 AM MST
- In force
- 84 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pima County, AZ
The radar
The Tucson radar (KEMX), 37 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 6.9 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 3344 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
068
WGUS55 KTWC 200651
FFWTWC
AZC019-200815-
/O.NEW.KTWC.FF.W.0009.100720T0651Z-100720T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
1151 PM MST MON JUL 19 2010
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...TUCSON...ORO VALLEY...MARANA...GREEN
VALLEY...
* UNTIL 115 AM MST
* AT 1139 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF THUNDERSTORMS OVER EASTERN PIMA COUNTY PRODUCING
VERY HEAVY RAINFALL. RADAR RAINFALL ESTIMATES AND PIMA COUNTY
ALERT GAGES SHOW THAT UP TO ONE AND A HALF INCHES OF RAINFALL HAS
OCCURRED IN SOME LOCATIONS WITH THE STRONGER STORMS...IN NORTHWEST
TUCSON AS WELL AS SOUTHEAST OF GREEN VALLEY. THE THUNDERSTORMS
WERE MOVING SOUTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORONA DE TUCSON...SOUTH TUCSON...TUCSON INTERNATIONAL AIRPORT...
PICTURE ROCKS...SAGUARO NATIONAL PARK WEST...RYAN FIELD AND SAN
XAVIER MISSION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3251 11127 3251 11048 3176 11047 3175 11075
3174 11122
$$2 follow-up statements
835
WGUS75 KTWC 200729
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1229 AM MST TUE JUL 20 2010
AZC019-200815-
/O.CON.KTWC.FF.W.0009.000000T0000Z-100720T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1229 AM MST TUE JUL 20 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MST FOR
EASTERN PIMA COUNTY...
AT 1230 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER EASTERN PIMA
COUNTY PRODUCING FLASH FLOODING. RAINFALL ASSOCIATED WITH THESE
STORMS HAS VARIED OVER THE TUCSON METRO AREA. PIMA ALERT AUTOMATED
GAUGES SHOW RAINFALL AMOUNTS BETWEEN 1.5 TO 2 INCHES OVER PORTIONS
OF NORTHWEST AND SOUTH TUCSON WITH LOCATIONS IN THE CENTRAL TUCSON
METRO AREA SEEING AROUND A HALF INCH OF RAINFALL. DOPPLER RADAR
CONTINUES TO INDICATE ESTIMATED RAINFALL RATES RANGING FROM 0.5 TO
1.75 INCHES OF RAINFALL PER HOUR OVER MUCH OF EASTERN PIMA COUNTY.
THESE STORMS WERE MOVING SOUTHWEST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3251 11127 3251 11048 3176 11047 3175 11075
3174 11122
$$
SMR077
WGUS75 KTWC 200811
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
111 AM MST TUE JUL 20 2010
AZC019-200816-
/O.EXP.KTWC.FF.W.0009.000000T0000Z-100720T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
111 AM MST TUE JUL 20 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 115 AM MST FOR EASTERN PIMA
COUNTY...
AT 110 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAINFALL RATES HAD DIMINISHED OVER THE WARNING AREA. THOUGH THE
HEAVIEST RAINFALL HAS ENDED...PORTIONS OF THE TUCSON METRO AREA HAVE
SEEN RAINFALL AMOUNTS RANGING FROM HALF AN INCH TO ONE INCH...WITH
ISOLATED LOCATIONS SEEING UP TO 1.5 TO 2 INCHES OF RAINFALL. AS
LIGHT RAIN WILL CONTINUE OVER THE NEXT HOUR...SOME MINOR FLOODING IS
STILL POSSIBLE. BUT SINCE THE THREAT FOR WIDESPREAD FLASH FLOODING
HAS ENDED...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3251 11127 3251 11048 3176 11047 3175 11075
3174 11122
$$
SMRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 8:45 PM MST, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 19, 8:45 PM MST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 845 PM MST MON JUL 19 2010 .SYNOPSIS...AMPLE MOISTURE AND FAVORABLE EAST TO SOUTHEAST FLOW WILL BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA. && .DISCUSSION...AN EXTREMELY BUSY AFTERNOON AND EVENING FOR THE EAST/SOUTHEAST CWA...BUT IT APPEARS YET AGAIN THE MAJORITY OF THE TUCSON METRO AREA WILL BE ON THE SHORT END OF THE RAIN STICK YET AGAIN. NUMEROUS THUNDERSTORMS ROTATING AROUND UPPER HIGH...STATIONED OVER CENTRAL ARIZONA...WITH SUBSIDENCE BENEATH THIS HIGH APPARENTLY PROTECTING MUCH OF THE LOWER DESERTS FROM THUNDERSTORMS. MEANWHILE...SEVERAL SEVERE THUNDERSTORMS AND FLASH FLOODS REPORTED ACROSS ESPECIALLY COCHISE COUNTY...WITH HIGHLIGHTS INCLUDING VEHICLES STRANDED IN FLOODED WASHES NEAR DRAGOON...AND A THUNDERSTORM OUTFLOW WIND GUST OF 68 MPH AT KDUG...SEE LSR/S ISSUED DURING THE PAST SEVERAL HOURS FOR DETAILS. TREMENDOUS AMOUNTS OF RAIN HAVE FALLEN ACROSS MUCH OF COCHISE COUNTY...WITH RAIN CONTINUING AND EVEN MORE ARRIVING FROM NEW MEXICO. FLASH FLOOD WARNINGS WERE JUST ALLOWED TO EXPIRE...BUT JUST ISSUED A SMALL STREAM FLOOD ADVISORY FOR THIS AREA TO COVER CONTINUED RUNOFF. A LONE THUNDERSTORM FORMED ON OUTFLOW BOUNDARIES NEAR THREE POINTS...PRODUCING SMALL HAIL AND GUSTY WINDS. WITH THAT LONE EXCEPTION...CONVECTION HAS BEEN HITTING A BRICK WALL ALONG THE COCHISE/PIMA COUNTY LINE VICINITY SO FAR...AND WEAKENS AS IT APPROACHES TUCSON AND THE PROTECTION OF THE RIDGE...EASILY SEEN ON RADAR MOSAIC LOOPS. GIVEN CURRENT RADAR AS OF 845 PM...IT APPEARS VERY UNLIKELY THAT COCHISE COUNTY CONVECTION WILL AFFECT EASTERN PIMA COUNTY IN ANY SIGNIFICANT FASHION. STILL...PLENTY OF MOISTURE RESIDES OVER THE AREA...AND WITH NUMEROUS OUTFLOWS HANGING AROUND...RETAINED DECENT POPS FOR MOST AREAS THROUGH 06Z....THEN TAPERED THEM OFF AFTERWARDS. STRONGEST COMPLEXES OVER THE NEW MEXICO BOOTHEEL AND SONORA/CHIHUAHUA WILL LIKELY REMAIN THERE FOR THE REMAINDER OF THE NIGHT...AWAY FROM THE MORE HOSTILE ENVIRONMENT CLOSER TO THE UPPER HIGH. STILL...SOME SHOWERS/STORMS AROUND TUCSON FOR SEVERAL MORE HOURS. 00Z NAM RUN TONIGHT FOLLOWS PREVIOUS FORECAST THINKING...WITH UPPER HIGH SHIFTING EASTWARD TO CENTRAL NEW MEXICO BY TUESDAY AFTERNOON. 00Z NAM STRONGLY SUGGESTS THAT ACTIVITY WILL FAVOR AGAIN THE EASTERN CWA...GREENLEE/GRAHAM/COCHISE COUNTIES...TUESDAY AFTERNOON. ANY CAPE/INSTABILITY OF SIGNIFICANCE PROGGED FOR THESE AREAS TOMORROW AFTERNOON. HOWEVER...THIS AREA WILL BE WELL WORKED OVER FROM TONIGHT'S CONVECTION...SO WILL WAIT AND SEE IF REALITY MATCHES UP WITH WHAT NAM SAYS. CLEARLY...ANY MORE HEAVY RAINFALL IN COCHISE COUNTY WILL POSE PROBLEMS TOMORROW ON SATURATED SOILS/ELEVATED STREAMS AND WASHES. && .AVIATION...SCT TSRA/SHRA GRADUALLY DIMINISHING THROUGH 06-09Z. CLOUD BASES AROUND 3-6K FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS. STRONG GUSTY AND ERRATIC OUTFLOW WINDS FROM SOME STORMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...AMPLE MOISTURE AND FAVORABLE EAST TO SOUTHEAST FLOW WILL BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA THIS WEEK. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. TURNER WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 19, 10:30 AM MST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1030 AM MST MON JUL 19 2010 AZZ019-029>035-201400- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 1030 AM MST MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT ALTHOUGH A MOIST ATMOSPHERE REMAINS IN PLACE ACROSS SOUTHEAST ARIZONA TODAY...THE MID TO UPPER-LEVEL HIGH CENTER TEMPORARILY TRACKS OVER THE AREA BEFORE TAKING UP RESIDENCE OVER NORTHERN NEW MEXICO TOMORROW. THIS WILL MAKE THE ATMOSPHERE SLIGHTLY MORE STABLE ALOFT TODAY. ALTHOUGH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...COVERAGE WILL BE DOWN FROM THAT EXPERIENCED OVER THE PAST FEW DAYS. HOWEVER...STORMS WILL STILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALIZED HEAVY RAINFALL. RAINFALL AMOUNTS NEAR THE STRONGEST STORMS WILL APPROACH ONE INCH...WHICH CAN PRODUCE LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL RESULT IN A THREAT OF STRONG THUNDERSTORM OUTFLOW WINDS AND LOCALIZED HEAVY RAINFALL. EXPECT AN ELEVATED CHANCE OF THUNDERSTORMS DURING THE SECOND HALF OF THE WORK-WEEK...AS THE UPPER FLOW PATTERN BECOMES FAVORABLE FOR CONVECTIVE DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Jul 19, 6:28 PM MST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
628 PM MST MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG 7 W DOUGLAS 31.34N 109.66W
07/19/2010 COCHISE AZ LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED ROOF BLOWN OFF RESIDENCE ON
DOUBLE ADOBE ROAD.
&&
BTURNERLocal storm report, Jul 19, 6:48 PM MST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
648 PM MST MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN 3 SE DRAGOON 32.00N 110.00W
07/19/2010 M2.60 INCH COCHISE AZ MESONET
AUTOMATED GAUGE REPORTED 2.60 INCHES OF RAIN WITHIN 50
MINUTES.
&&
CKAHLERLocal storm report, Jul 19, 7:12 PM MST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
712 PM MST MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 7 WNW DOUGLAS 31.37N 109.66W
07/19/2010 M0.00 INCH COCHISE AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED 0.90 INCH RAIN IN 45 MINUTES
ALONG WITH STREET FLOODING IN DOUGLAS.
&&
BTURNERLocal storm report, Jul 19, 7:12 PM MST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
712 PM MST MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 7 WNW DOUGLAS 31.37N 109.66W
07/19/2010 M0.90 INCH COCHISE AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED 0.90 INCH RAIN IN 45 MINUTES
ALONG WITH STREET FLOODING IN DOUGLAS.
&&
BTURNERLocal storm report, Jul 19, 7:44 PM MST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
744 PM MST MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 8 SSE DRAGOON 31.93N 109.96W
07/19/2010 COCHISE AZ TRAINED SPOTTER
VEHICLE STRANDED IN TERRYS WASH WAS PULLED OUT BY
SPOTTER. TWO PEOPLE STRANDED ON THE OPPOSITE SIDE OF
PRUDE WASH FROM THEIR VEHICLE WERE CURRENTLY BEING
ASSISTED BY COCHISE COUNTY SHERIFF. NORMALLY DRY PRUDE
WASH WAS ESTIMATED TO BE APPROXIMATELY 3 FT DEEP.
&&
CKAHLERLocal storm report, Jul 19, 10:06 PM MST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TUCSON AZ
1006 PM MST MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 8 SSE DRAGOON 31.93N 109.96W
07/19/2010 COCHISE AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED WIND DAMAGE TO AWNINGS. ALSO 1/2
INCH HAIL.
0556 PM TSTM WND GST DOUGLAS 31.34N 109.54W
07/19/2010 M68.00 MPH COCHISE AZ ASOS
ASOS AT THE BISBEE-DOUGLAS AIRPORT MEASURED A WIND GUST
OF 68 MPH.
0609 PM TSTM WND DMG 7 W DOUGLAS 31.34N 109.66W
07/19/2010 COCHISE AZ LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED ROOF BLOWN OFF RESIDENCE ON
DOUBLE ADOBE ROAD.
0610 PM HEAVY RAIN 3 SE DRAGOON 32.00N 110.00W
07/19/2010 M2.60 INCH COCHISE AZ MESONET
AUTOMATED GAUGE REPORTED 2.60 INCHES OF RAIN WITHIN 50
MINUTES.
0630 PM HEAVY RAIN 7 WNW DOUGLAS 31.37N 109.66W
07/19/2010 M0.00 INCH COCHISE AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED 0.90 INCH RAIN IN 45 MINUTES
ALONG WITH STREET FLOODING IN DOUGLAS.
0700 PM FLASH FLOOD 8 SSE DRAGOON 31.93N 109.96W
07/19/2010 COCHISE AZ TRAINED SPOTTER
VEHICLE STRANDED IN TERRYS WASH WAS PULLED OUT BY
SPOTTER. TWO PEOPLE STRANDED ON THE OPPOSITE SIDE OF
PRUDE WASH FROM THEIR VEHICLE WERE CURRENTLY BEING
ASSISTED BY COCHISE COUNTY SHERIFF. NORMALLY DRY PRUDE
WASH WAS ESTIMATED TO BE APPROXIMATELY 3 FT DEEP.
&&
GMOLLEREThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:03 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 42 min |
| Jul 19, 5:14 PM MST | Flash Flood Warning | TWC | Greenlee | 61 min |
| Jul 19, 5:14 PM MST | Flash Flood Warning | TWC | Cochise | 91 min |
| Jul 19, 5:43 PM MST | Flash Flood Warning | TWC | Cochise | 92 min |
| Jul 19, 5:45 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 44 min |
| Jul 19, 5:59 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 61 min |
| Jul 19, 6:25 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 50 min |
| Jul 19, 6:44 PM MST | Flash Flood Warning | TWC | Cochise | 91 min |
| Jul 19, 7:14 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 46 min |
| Jul 19, 8:00 PM MST | Areal Flood Advisory | TWC | Cochise | 105 min |
| Jul 19, 8:14 PM MST | Areal Flood Advisory | TWC | Cochise | 91 min |
| Jul 19, 11:28 PM MST | Areal Flood Advisory | TWC | Pima | 27 min |
| Jul 20, 3:43 PM MST | Special Weather Statement | TWC | Cochise | 47 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.